MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1994.tb01177.x

Медицинская библиотека · Clinical and experimental dermatology · 1994

Follicular toxic pustuloderma associated with allopurinol.

Fitzgerald D A, Heagerty A H, Stephens M, Smith A G

Клинический случайСтатьяПеревод в очереди

Аннотация

Allopurinol is widely prescribed for primary and secondary hyperuricaemia, and cutaneous adverse reactions are seen in 0.8-2.1% of recipients. The majority of these are mild and include pruritus, diffuse or maculo-papular erythema, urticaria and ichthyosis. More severe reactions are well recognized and include exfoliative dermatitis, toxic epidermal necrolysis and a generalized hypersensitivity syndrome. The latter typically comprises fever, rash, hepatic and renal dysfunction and eosinophil leucocytosis. The occurrence of toxic pustuloderma due to allopurinol, confirmed by re-challenge, is reported.

Для цитирования: Fitzgerald D A, Heagerty A H, Stephens M, Smith A G. Follicular toxic pustuloderma associated with allopurinol.. Clinical and experimental dermatology. 1994. DOI: 10.1111/j.1365-2230.1994.tb01177.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.